# SDR AC2A075785

- Difficulty date: May 2, 2001
- Submitted: September 18, 2001
- Operation: General aviation
- Aircraft: N17237
- Make and model: Bell 206L-3
- Aircraft serial: 51478
- Aircraft time: 8,404 hours
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Seal
- Part number: 206040272101
- Part serial: NONE
- Condition: Leaking
- Location: Input Shaft
- Part time: 614 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PARTS ARE LEAKING GREASE. REPLACED SEALS.
